MathSciNet Relay Station
MathSciNet bibliographic data
MR43813 (13,321m) 10.0X
Apostol, T. M.; Zuckerman, Herbert S. On magic squares constructed by the uniform step method. Proc. Amer. Math. Soc. 2, (1951). 557–565.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement